Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have problems with skin, acne, rashes, Red patch on penis with sore. Is it genital psoriasis? Help?

I think I have psoriasis, more specifically, genital psoriasis. I have always had problems with my skin. Acne, rashes etc. A few months ago I had noticed a red patch on the cusp of my penis, it was pink and shiny and I began to worry like crazy. I haven't had sex very often, and when I do I'm protected. I do masturbate. I googled several pictures pictures and it does look and sound like genital psoriasis. I decided to wait because I was embarrassed and scared. Many months past by, sex free, and then recently after masturbation a new sore red patch appeared, it was pink and very tender. I'm beginning to worry, very much that my life may be over as I know it. I would feel a little better with a few answers. I have some pictures if need be.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Hi,
Welcome to HCM.

Genital psoriasis may be an isolated patch or multiple in number. Well circumscribed and localized and not diffuse. It is not difficult to cure and not very harmful. Usually not painful.
Anyhow a blood work up to rule out other STD/ HIV is recommended. As you had only protected exposures the possibility of STD is rare.
Consult your Dermatologist and follow his guidelines.
Dr S.Murugan
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor